MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SOCKET WRENCH-11MM WIDTH ACROSS FLATS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SOCKET WRENCH-11MM WIDTH ACROSS FLATS
Model Number 321.15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6), 2021, the instrument broke during clamp removal.There was no consequence to the patient.This report involves one (1) socket wrench-11mm width across flats.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: part: 321.150, lot: 8348966, manufacturing site: bettlach, release to warehouse date: april 10, 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the socket wrench- 11 mm width across flats was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was missing the cylindrical pin (p/n: 000.513) and headpiece (p/n: 000.762) components.There were scratches on the shaft but have no impact on the device functionality.No other issues were observed with the returned device.Dimensional inspection: there was conclusive evidence that the returned device was missing components, so the dimensional inspection was not performed.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Socket wrench hex11, headpiece, stift.Investigation conclusion: the complaint condition was confirmed for the socket wrench- 11 mm width across flats.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOCKET WRENCH-11MM WIDTH ACROSS FLATS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11581563
Report Number2939274-2021-01555
Device Sequence Number4182708
Product Code HXC
UDI-Device Identifier10886982190383
UDI-Public(01)10886982190383
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321.15
Device Catalogue Number321.15
Device Lot Number8348966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CRANIAL CLAMPS/CLIPS.